# SDR CHQA20130420131

- Difficulty date: April 20, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N294SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145497
- Aircraft time: 25,890 hours, 24,540 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 26,151 hours, 24,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14533831401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RIGHT OMEGA BEAM FROM FRAME 59 TO FRAME 61 WAS FOUND TO BE CORRODED.  THE OMEGA BEAM WAS REPAIRED IN ACCORDANCE WITH ETD 2013-145-007501.
